# SDR CALA2016012000058

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737924ER
- Aircraft serial: 43530
- Aircraft time: 6,937 hours, 2,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, EXTERIOR, AFT OF L2 DOOR IS INOPERATIVE.  R & R LAMP FOR L2 EMER SLIDE LIGHT LAMP.  NEW LAMP PN 767.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04.
